Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Increase in gas with foul odor, urge to pass stools after eating, minty taste in mouth during burps. Cause?

Hello - the last couple of weeks, I have noticed an increase in gas and foul odour which is stronger then usual. As well I pass stool regulary in the morning, however I noticed an increased in feeling like I need to after eating more than usual or more gas. As well I have noticed sort of a minty taste in my mouth as well during the mornings, or when I am hungry or burp.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
the acid is produced in excess which coeup in stomach and you feel taste
it can be infection in stomach
use short course of metronidazole
antacid gel tds
lot of warm water
non oily non greesy non fatty food
but for proper diagnosis need to go for gastroenterologist who can find the cause like gastritis duodenitis gall bladder infection or other organ effect and treat the cause
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor